# SDR 2020F00325

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: General aviation
- Aircraft: N786QV
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0052
- Aircraft time: 1,726 hours, 963 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 258FN35344A
- Part serial: 718
- Condition: Damaged
- Location: Cockpit
- Part time: 1,726 hours, 1,726 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RIGHT DV WINDOW OUTER PANE SEPARATED AFTER TAKE-OFF NO INDICATION BEFORE SEPARATION P/N 25-8FN353-44A. AIRCRAFT HAD JUST TAKEN OFF AT 2,000 FEET WINDOW DELAMINATED AND SEPARATED FROM THE AIRCRAFT
